- -

Alternate product adjacencies in digital topology

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Alternate product adjacencies in digital topology

Show full item record

Boxer, L. (2018). Alternate product adjacencies in digital topology. Applied General Topology. 19(1):21-53. doi:10.4995/agt.2018.7146

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/100224

Files in this item

Item Metadata

Title: Alternate product adjacencies in digital topology
Author:
Issued date:
Abstract:
[EN] We study properties of Cartesian products of digital images, using a variety of adjacencies that have appeared in the literature.
Subjects: Digital topology , Digital image , Retraction , Approximate fixed point property , Continuous multivalued function , Shy map
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2018.7146
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2018.7146
Thanks:
The anonymous reviewers were very helpful. Theircorrections and suggestions are gratefully acknowledged.
Type: Artículo

This item appears in the following Collection(s)

Show full item record